Posted by: fizz | 2009-02-13

termination of pregnancy

Hi, I recently found out that i was 2 weeks pregnant and took a pill to bring on my periods. i however only bled lightly for 3days. Now Ilook like I am begining to show and the tablet never work. Am worried that the baby might be deformed. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It depends which Pill you took. Do confirm whether you are pregnant or not before worrying.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Sally | 2009-02-16

Hi Fizz.

Cytotec is used for terminations of pregnancies.

How did you use is and where did you get it from?

According to my knowledge you incert it into your vagina and will start getting cramps , followed by bleeding. Then you have to go for a D & C...


Reply to Sally
Posted by: fizz | 2009-02-16

the tablet was Cytotec

Reply to fizz
Posted by: Kim | 2009-02-13

Why did you take the pill after you found out you are pregnant? I' m not sure what it will do to the baby, but by the sounds of it you don' t want it (if you took the pill to try terminate). If you don' t want it then give it up for adoption or whatever, but find out if that pill you took can cause harm to the baby.

Reply to Kim
Posted by: kl | 2009-02-13

this forum is not for judgement S but for medical advice. Go to cybershrink for aopinions and get lost

Reply to kl
Posted by: s | 2009-02-13

Don' t u think there' s a reason why the pill didn' t work. Imagine if your mother had done that to u?

Reply to s

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.